# SDR VNAA20250629033

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Part number: MM67035657001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL IS CORRODED BETWEEN FS 985 AND FS 1000.   REPAIRED L/H FLOOR SILL BETWEEN FS 985 AND FS 1000 IAW REO 690-53-61-1579 REV -- DATED 05/07/2025. DETAILS OF TASKS COMPLIED WITH ARE LISTED WITHIN MHIRJ MWC HN00232004.
